# SDR JJBA838CA3220

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,033 hours, 27,082 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTING AT ROW 10 AND 11 INOPERATIVE.  MX CREW RESECURED FLOOR STRIP CONNECTOR.  PERFORMED OPS CHECK SATISFACTORY.
